# SDR SWIA2019120246806

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 42,259 hours, 36,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Actuator
- Condition: Out Of Tolerance
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RH IB FLAP. IB FLAP VANE ACT. OUT OF LIMITS PER REO.  (C-CHECK) RO: 12/1/2019   REMOVED AND REPLACED R/H I/B FLAP ASSY IAW AMM OPS AND RIG COMPLETED ON WO 1017764 / 6000/0021 SN 7395595 SEE CP 19676267 FOR RIG AND OPS TEST / WORK ACCOMPLISHED BY AAR.  SEE ATTACHED WORK CARD FOR WORK PERFORMED.
